# SDR AALA20121224004

- Difficulty date: December 24, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 78,582 hours, 36,859 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 855020
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BNA  INFLIGHT PIT-DFW  CREW REPORTED FORWARD CARGO FIRE DETECTION WARNING INDICATION.  DISCHARGED EXTINGUISHERS PER QRH PROCEDURES.  EMERGENCY DECLARED FLIGHT DIVERTED BNA LANDED WITHOUT INCIDENT.  CFR INVESTIGATION UPON LANDING HAD NO EVIDENCE OF FIRE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FAULTY B1 AND B2 SMOKE DETECTORS AND NUMBERS 1 AND 2 CARGO FIRE BOTTLES.  SYSTEM GROUND CHECK NORMAL OPERATION.
